U.S. doctors online nowAsk doctors free
Augusta, KY
A 19-year-old female asked:

I have been on paxil (paroxetine) for 5 days now. i keep experiencing fatigue & extreme restlessness in my legs. is this normal?

1 doctor answer6 doctors weighed in
Dr. Mark Reynolds
Psychiatry 34 years experience
Not normal: While some individuals can experience restlessness, fatigue and "restless leg" with medications such as paxil, (paroxetine) this would not be normal. It sounds very uncomfortable and i would suggest calling the prescribing physician to address your concern.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.